# SDR FDEA202105271413

- Difficulty date: May 27, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Part number: 653N000215
- Part serial: NA
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON INBD DRAG FITTING HAS A CRACK INDICATION AT #3 HOLE. ACCOMPLISHED EA #F-5740-T0361812, TITLE: WINGS-ATTACH FITTINGS-DRAG FITTING #3   CRACKED HOLE-FEDEX EO F-5730-E0340076 PART 1 REV B- BOEING SB757-57A0073 STEPS 1 AND   2, MAJOR REPAIR.
